# SDR SWAA2024053091464

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 53,454 hours, 27,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS EMERGENCY EXIT SIGN MISSING ON OVER WING EXIT CAPTS SIDE<[01] INSTALLED NEW EMERGENCY EXIT LIGHT LENS ON CAPT?S SIDE OVER WING EXIT SIGN PER AMM 33-51-01
